# SDR CA980302003

- Difficulty date: February 17, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC7103
- Aircraft time: 24,572 hours, 22,801 cycles
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 3035279
- Condition: Separated
- Location: Flange
- Component: Fuel Control/Car, Pwa, PT6A50
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT WAS IN LEVEL FLIGHT WHEN THE NR 4 ENGINE LOST POWER AND DECELERATED TO IDLE. THE ENGINE WAS SHUTDOWN AND AN UNEVENTFUL LANDING WAS CARRIED OUT. POST FLIGHT INSPECTION FOUND A POST MOD P3 LINE SEPARATED AT THE FLANGE. REPLACEMENT OF THE LINE CORRECTED THE PROBLEM.
